×

Inclusion and neighborhood properties for certain classes of multivalently analytic functions of complex order associated with the convolution structure. (English) Zbl 1166.30307

Summary: Making use of the familiar convolution structure of analytic functions, in this paper we introduce and investigate two new subclasses of multivalently analytic functions of complex order. Among the various results obtained here for each of these function classes, we derive coefficient inequalities and other interesting properties and characteristics for functions belonging to the classes introduced here.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ali, R.M.; Hussain, M.H.; Ravichandran, V.; Subramanian, K.G., A class of multivalent functions with negative coefficients defined by convolution, Bull. Korean math. soc., 43, 179-188, (2006) · Zbl 1105.30002
[2] Altintaş, O.; Irmak, H.; Srivastava, H.M., Neighborhoods for certain subclasses of multivalently analytic functions defined by using a differential operator, Comput. math. appl., 55, 331-338, (2008) · Zbl 1155.30349
[3] Altintaş, O.; Irmak, H.; Owa, S.; Srivastava, H.M., Coefficient bounds for some families of starlike and convex functions of complex order, Appl. math. lett., 20, 1218-1222, (2007) · Zbl 1139.30005
[4] P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.
[5] Frasin, B.A.; Darus, M., Integral means and neighborhoods for analytic univalent functions with negative coefficients, Soochow J. math., 30, 217-223, (2004) · Zbl 1067.30021
[6] Prajapat, J.K.; Raina, R.K.; Srivastava, H.M., Inclusion and neighborhood properties for certain classes of multivalently analytic functions associated with the convolution structure, J. inequal. pure appl. math., 8, 1, (2007), Article 7, 1-8 (electronic) · Zbl 1131.30006
[7] Raina, R.K.; Srivastava, H.M., Inclusion and neighborhood properties of some analytic and multivalent functions, J. inequal. pure appl. math., 7, 1, (2006), Article 5, 1-6 (electronic) · Zbl 1131.30321
[8] Ruscheweyh, S., Neighborhoods of univalent functions, Proc. amer. math. soc., 81, 521-527, (1981) · Zbl 0458.30008
[9] Shrutha Keerthi, B.; Gangadharan, A.; Srivastava, H.M., Neighborhoods of certain subclasses of analytic functions of complex order with negative coefficients, Math. comput. modelling, 47, 271-277, (2008) · Zbl 1140.30005
[10] Silverman, H., Neighborhoods of classes of analytic functions, Far east J. math. sci., 3, 165-169, (1995) · Zbl 0935.30009
[11] ()
[12] Srivastava, H.M.; Suchithra, K.; Stephen, B.A.; Sivasubramanian, S., Inclusion and neighborhood properties of certain subclasses of analytic and multivalent functions of complex order, J. inequal. pure appl. math., 7, 5, (2006), Article 191, 1-8 (electronic) · Zbl 1131.30323
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.